Repositorio de producción científica de la Universidad de Sevilla

A geometrical coefficient implying the fixed point property and stability results

 

Advanced Search
 
Opened Access A geometrical coefficient implying the fixed point property and stability results
Cites
Show item statistics
Icon
Export to
Author: Domínguez Benavides, Tomás
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1996
Published in: Houston Journal of Mathematics, 22 (4), 835-849.
Document type: Article
Abstract: In this paper we define a new geometric constant M(X) in Banach spaces such that X has the fixed point property for nonexpansive mappings if M(X) > 1. We prove that M(X) •_ WCS(X), the inequality being strict in many important classes of Banach spaces and we obtain lower bounds for M(X) based upon either the modulus of near uniform smoothness or the modulus of the Opia] property of the conjugated space. We show that this new constant gives us stability results for the fixed point property with respect to œp-spaces which improve all previous results.
Cite: Domínguez Benavides, T. (1996). A geometrical coefficient implying the fixed point property and stability results. Houston Journal of Mathematics, 22 (4), 835-849.
Size: 614.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/41801

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)